# SDR SWIA202507300003

- Difficulty date: July 3, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N792SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10294
- Aircraft time: 37,922 hours, 24,997 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Out Of Position
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR AT BL0.0, R/H SIDE AFT BULKED BEAN AT LOWER SPLICE AND PRESSURE FLOOR, EXISTING PILOT HOLE DOESN'T LINE UP WITH THE EXISTING FULL SIZE HOLE OF THE BULK BEAN.   SUBMITTED ENGINEERING. RECEIVED AND COMPLIED WITH REPAIR OF EXISTING UNALIGNED PILOT HOLE AT BL 0, WL 67, FS 697.5 - 842.5 IAW ALL STEPS OF REO 670-53-41-748 REV-A,  NO LEAKS NOTED. COMPLIED WITH TASK CARD 51-900-1002-SKY.
